# SDR FDEA200911194068

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603172
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INTERCOSTAL WEB TEE NR 1 CORRODED.  CORROSION ON AFT CARGO DOOR WEB CARRIED OUT IAW EA F-5230-133444 ( AFT CARGO DOOR LWR FWD FRAME WEB CORROSION REPAIR).
